Lite headed, head presure, palpiations, slight calf muscle and kidney discomfort dull pain, tired and weak feeling for the last 5 weeks.
Test done so far, many ecg print outs, stress test on treadmill, many urine test, many blood test, ultrasound of kidney erea, ct scan with dye injection of head, all come back good,
Test to come in 3 weeks are ultrasound of heart, another urine test, and event monitor
History, of palpitions (possible panic attacks for over 10 years) happens for no reason, without activity, always when relaxing, medication of metropolol when palpitations happen (1/4 of 50mg tablet usually calms it down), usually rarely happens maybe 5-7 times a year.
The last 5 weeks started one night when walking of extreme light headed feeling and thought was going to pass out, also with a presure feeling of entire head, not like headache, but presure, realy strange feeling i have never experienced before, after reganing composure, i then went to the ER which by then was in a panic, heart was racing, blood presure upto 140 over 90.
All the usual test done, blood, urine, ecg, and xray came back normal.
I have been back to the ER some 12 times sinse first episode, and these feeling are getting worse and more perminent, also dull pains in calf muscles (bottom legs) and kidney area.
It sounds like heart failure or imending stroke/heart attack, i am now at the stage of constant thought of impending doom, when i sleep, i wake up worse than when i went to bed, like a hang over, but havnt touched a drink in over 14 years.
im a 45 yro male, 5ft 11inches and am not over wieght, 12 stone,
I do smoke 12 cigs a day, and cutting down to give up.
I am usualy very active, except the last 5 weeks when this started
Any help much appreciated, i am truely at the desperate stage for an answere
Thanks in advance from John
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?